# SDR DALA2015110906825

- Difficulty date: November 2, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 50,602 hours, 20,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 967-687
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO EQUIPMENT BAY, BS 967 TO BS 987, RBL 47", CABIN FLOOR STRUCTURE HAS CORROSION, AS SEEN FROM BELOW THRU OUTFLOW VALVE OPENING. MAINTENANCE REPAIRED IAW ERA 537923-14.
